A couple weeks ago i got a tiny rash on my wrists and they started iching and moved to my forearms. Then I noticed the bumps on under my leg where the joint is. I used an antihistamine creams to sooth the itch and the rash eventually went away. Then yesterday, the rash came back. It's itchier and only on my forearms. What could be the cause of this itchy rash? I'm thinking it might be that I drank Lemonaid or I also did the dishes and used rubber gloves that go up to my elbows. But the gloves are old and I used them all the time just haven't in a while. I also just had a baby 5 months ago. After giving birth I did get weird hives all over my body but that went away finally. Could this be another side effect from having a baby? Please advise. Thanks!
Such a rash can be due to allergies or hives due to hormonal changes in the body. The other possibility is of scabies. It is characterized by intense itching, usually at night and by small insect-type bites lesions on the skin. Diagnosis of scabies is made by scraping the skin and viewing the material under a microscope to see the characteristic mite or eggs.
If the rash persists then it will be best to get it evaluated from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.